On control of a diffusion process up to the time of first exit from a region

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The problem of controlling a diffusion process with smooth coefficients up to the time of first exit from a region is reduced to the problem of controlling a diffusion process with smooth coefficients in a whole space. Three examples are considered which show the usefulness of such a reduction in deriving the Bellman equation for the original problem.

Original languageEnglish (US)
Pages (from-to)297-313
Number of pages17
JournalMathematics of the USSR - Izvestija
Volume19
Issue number2
DOIs
StatePublished - Apr 30 1982

Fingerprint

Diffusion Process
Bellman Equation
Coefficient

Cite this

On control of a diffusion process up to the time of first exit from a region. / Krylov, N. V.

In: Mathematics of the USSR - Izvestija, Vol. 19, No. 2, 30.04.1982, p. 297-313.

Research output: Contribution to journalArticle

@article{58dc30d76bd5466ab4627a21f21ca02a,
title = "On control of a diffusion process up to the time of first exit from a region",
abstract = "The problem of controlling a diffusion process with smooth coefficients up to the time of first exit from a region is reduced to the problem of controlling a diffusion process with smooth coefficients in a whole space. Three examples are considered which show the usefulness of such a reduction in deriving the Bellman equation for the original problem.",
author = "Krylov, {N. V.}",
year = "1982",
month = "4",
day = "30",
doi = "10.1070/IM1982v019n02ABEH001419",
language = "English (US)",
volume = "19",
pages = "297--313",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - On control of a diffusion process up to the time of first exit from a region

AU - Krylov, N. V.

PY - 1982/4/30

Y1 - 1982/4/30

N2 - The problem of controlling a diffusion process with smooth coefficients up to the time of first exit from a region is reduced to the problem of controlling a diffusion process with smooth coefficients in a whole space. Three examples are considered which show the usefulness of such a reduction in deriving the Bellman equation for the original problem.

AB - The problem of controlling a diffusion process with smooth coefficients up to the time of first exit from a region is reduced to the problem of controlling a diffusion process with smooth coefficients in a whole space. Three examples are considered which show the usefulness of such a reduction in deriving the Bellman equation for the original problem.

UR - http://www.scopus.com/inward/record.url?scp=84956132476&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956132476&partnerID=8YFLogxK

U2 - 10.1070/IM1982v019n02ABEH001419

DO - 10.1070/IM1982v019n02ABEH001419

M3 - Article

AN - SCOPUS:84956132476

VL - 19

SP - 297

EP - 313

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 2

ER -